Surfaces of minimal area enclosing a given body in 3
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 3, pp. 331-354.
@article{ASNSP_1989_4_16_3_331_0,
     author = {Mancini, Giovanni and Musina, Roberta},
     title = {Surfaces of minimal area enclosing a given body in $\mathbb {R}^3$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {331--354},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {3},
     year = {1989},
     zbl = {0746.49029},
     mrnumber = {1050330},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1989_4_16_3_331_0/}
}
TY  - JOUR
AU  - Mancini, Giovanni
AU  - Musina, Roberta
TI  - Surfaces of minimal area enclosing a given body in $\mathbb {R}^3$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1989
DA  - 1989///
SP  - 331
EP  - 354
VL  - Ser. 4, 16
IS  - 3
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1989_4_16_3_331_0/
UR  - https://zbmath.org/?q=an%3A0746.49029
UR  - https://www.ams.org/mathscinet-getitem?mr=1050330
LA  - en
ID  - ASNSP_1989_4_16_3_331_0
ER  - 
%0 Journal Article
%A Mancini, Giovanni
%A Musina, Roberta
%T Surfaces of minimal area enclosing a given body in $\mathbb {R}^3$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1989
%P 331-354
%V Ser. 4, 16
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1989_4_16_3_331_0
Mancini, Giovanni; Musina, Roberta. Surfaces of minimal area enclosing a given body in $\mathbb {R}^3$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 3, pp. 331-354. http://archive.numdam.org/item/ASNSP_1989_4_16_3_331_0/

[1] H. Brezis - J.M. Coron, Large solutions for harmonic maps in two dimensions, Comm. Math. Phys. 92 (1983), pp. 203-215. | MR | Zbl

[2] H. Brezis - J.M. Coron, Multiple solutions of H-systems and Rellich's conjecture, Comm. Pure Appl. Math. 37 (1984), pp. 149-187. | MR | Zbl

[3] H. Brezis - J.M. Coron, Convergence of solutions of H-systems, or how to blow up bubbles, Arch. Rational Mech. Anal. 89 (1985), pp. 21-56. | MR | Zbl

[4] H. Brezis - J.M. Coron - E.H. Lieb, Harmonic maps with defects, Comm. Math. Phys. 107 (1986), pp. 649-705. | MR | Zbl

[5] R. Courant, Dirichlet's Principle, conformal mapping and minimal surfaces, Interscience, New York, 1950. | MR | Zbl

[6] E. De Giorgi, Problemi di superfici minime con ostacoli: forma non cartesiana, Boll. U.M.I. 8 (1973), pp. 80-88. | MR | Zbl

[7] F. Duzaar, Variational inequalities and harmonic mappings, J. Reine Angewandte Math. 374 (1987), pp. 39-60. | EuDML | MR | Zbl

[8] S. Hildebrandt, Boundary behaviour of minimal surfaces, Arc. Rat. Mech. Anal. 35 (1969), pp. 47-82. | MR | Zbl

[9] S. Hildebrandt, On the regularity of solutions of two-dimensional variational problems with obstructions, Comm. Pure Appl. Math. 25 (1972), pp. 479-496. | MR | Zbl

[10] L. Lemaire, Applications harmoniques de surfaces Riemanniennes, J. Diff. Geometry 13 (1978), pp. 51-78. | MR | Zbl

[11] P.L. Lions, The concentration-compactness principle in the Calculus of Variations: the limit case, Rev. Mat. Iberoamericana 1 (1985), pp. 145-201 vol. 1 and pp. 45-121 vol. 2. | MR | Zbl

[12] M. Miranda, Frontiere minimali con ostacoli, Ann. Univ. Ferrara, Sez. VII, Sc. Mat. 16 (1971), pp. 29-37. | MR | Zbl

[13] C.B. Morrey, The problem of Plateau in a Riemannian manifold, Ann. of Math. 49 (1948), pp. 807-851. | MR | Zbl

[14] R. Musina, Ph.D. Thesis, in preparation.

[15] L. Nirenberg, Topics in Nonlinear Functional Analysis, Courant Institute, New York. | MR | Zbl

[16] J.C.C. Nitsche, Vorlesungen über Minimalflächen, Springer, Berlin 1975. | MR | Zbl

[17] J. Sacks - K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Annals of Math. 113 (1981), pp. 1-24. | MR | Zbl

[18] R. Schoen - K. Uhlenbeck, Boundary regularity and the Dirichlet problem for harmonic maps, J. Diff. Geometry 18 (1983), pp. 253-268. | MR | Zbl

[19] R. Schoen - S.T. Yau, Existence of incompressible minimal surfaces and the topology of three dimensional manifolds with non-negative scalar curvature, Annals of Math. 110 (1979), pp. 127-142. | MR | Zbl

[20] F. Tomi, Variationsprobleme vom Dirichlet-typ mit einer Ungleichung als Nebenbedingung, Math. Z. 128 (1972), pp. 43-74. | MR | Zbl

[21] H. Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Analysis and Appl. 26 (1969), pp. 318-344. | MR | Zbl

[22] H. Wente, The differential equation Δx = 2Hx u ^ xv with vanishing boundary values, Proc. A.M.S. 50 (1975), pp. 131-137. | Zbl

[23] H. Wente, Large solutions to the Volume Constrained Plateau Problem, Arch. Rat. Mech. and Analysis 75 (1980), pp. 59-77. | MR | Zbl